... what i'm being treated for i.e blurred vision, headaches, co-ordination problems, nausea and sometimes vomiting, how is this drug going to help me?
21 Mar 2011
Lamictal can cause these issues, but not everyone gets them.
Since it may prevent migranes from happening it helps with the symptoms of migranes, which tend to be severe. But you are right what about the side effects? Like I said not everyone gets them.
This is the art of pharmacy - it is a balance between side effects and benefit. If you find that you are getting side effects and they are not worth experienceing then you should talk with the doctor. You may have to switch or not use anything at all. There are many differnt kind of medicines that are available.
Brian PharmD Candidate
4 Nov 2013
Lamictal is a "mood stabilizer" that I was on from my phych a few yrs ago (I have had the 24/7 up to 10 day killer headaches for about 13 yrs) and when I started going to a Nuerologist for the headaches and seizures. Although the Botox and Fiorinal I'm now on is working great, before I started on antiseizure meds, including Nuerotin, and my headaches actually got worse, was hospitalized, until my Nuerologist double ckd the meds I was on and saw Lamictal, the mood stabilizer and stopped that immediately! I was released from the hosp, saw my Phych & my meds adjusted, went in that wk for my 1st series of Botox injections, started on all of my meds from the Nuerologist and within about 2 wks, the headaches I had been having for almost 13 yrs stopped! I don't see why you would be put on a mood stabilizer for headaches and I had been taking Lamictal for a mood stabilizer for 3 - 4 yrs and it never did anything for my headaches, nor was it prescribed to. Hope that helps (in my long rambling about way of explaining!). Laura
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, ...
4 answers • 17 Oct 2011
Just started taking and had immediate nausea, headache, and insomnia.
2 answers • 15 May 2013
I have hemiplegic migraine and although I only get them sporadically now I seem to have a lot of headaches. I am very apprehensive to start this ...
3 answers • 28 Aug 2013
It hurt just to move my head on the pillow, I was on viibryd for just 4 days. My doctor skipped tritrating to 40mg on day 3 I felt pretty good (just ...
3 answers • 26 Nov 2013
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
I started the 10 day, decrease to 9, 8, etc., until last day. I was on this program before; about two years, but to the best of my recollection I had ...
1 answer • 24 Jan 2014